Vol. 74, No. 1, 1978

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Characters of p-degree in solvable groups

Thomas R. Wolf

Vol. 74 (1978), No. 1, 267–271
Abstract

We prove that |Ip(G)| = |Ip(N(P))| for P Syl (G), for solvable G. Here p is a prime and Ip(G) is the set of irreducible characters ψ such that (ψ(1),p) = 1.

Mathematical Subject Classification 2000
Primary: 20C15
Milestones
Received: 17 January 1977
Published: 1 January 1978
Authors
Thomas R. Wolf